# SDR CALA2012092000617

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 46,643 hours, 8,326 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102
- Condition: Corroded
- Location: Bs 1417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE SHEAR TIE AT BULK CARGO BS1417 BL0 BULK CARGO, BS1417 BL0.  SHEAR TIE REPLACED IAW SRM 31-10-02 AND FASTENER INSTALLED IAW SRM 51-40-01 ATTACH MX WORK SHEET FORM 44.0008 ITEM 1 TO 2 ACCOMPLISHED.
